2019
Том 71
№ 9

All Issues

Chernets’ka L. O.

Articles: 2
Article (Ukrainian)

Two-Dimensional Generalized Moment Representations and Padé Approximations for Some Humbert Series

Chernets’ka L. O., Golub A. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 10. - pp. 1315–1331

By extending Dzyadyk’s method of generalized moment representations to the case of two-dimensional number sequences, we construct and study Padé approximants for some confluent Humbert hypergeometric series.

Article (Ukrainian)

Two-Dimensional Generalized Moment Representations and Rational Approximations of Functions of Two Variables

Chernets’ka L. O., Golub A. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 8. - pp. 1035–1058

The Dzyadyk method of generalized moment representations is extended to the case of two-dimensional sequences and used to construct Padé approximants for functions of two variables.